zbMATH — the first resource for mathematics

He’s homotopy perturbation method for continuous population models for single and interacting species. (English) Zbl 1189.65171
Summary: He’s homotopy perturbation method is applied for obtaining approximate analytical solutions of continuous population models for single and interacting species. In comparison with existing techniques, this method is very straightforward, and the solution procedure is very simple. Also, it is highly effective in terms of accuracy and rapid convergence. Analytical and numerical studies are presented.

65L99 Numerical methods for ordinary differential equations
92D25 Population dynamics (general)
34A45 Theoretical approximation of solutions to ordinary differential equations
Full Text: DOI
[1] He, J.H., Homotopy perturbation method for solving boundary value problems, Physics letters A, 350, 87-88, (2006) · Zbl 1195.65207
[2] He, JH., A coupling method of a homotopy technique and a perturbation technique for non-linear problems, International journal of non-linear mechanics, 35, 37-43, (2000) · Zbl 1068.74618
[3] He, JH., Homotopy perturbation technique, Computer methods in applied mechanics and engineering, 178, 257-262, (1999) · Zbl 0956.70017
[4] He, JH., Homotopy perturbation method: A new nonlinear analytical technique, Applied mathematics and computation, 135, 73-79, (2003) · Zbl 1030.34013
[5] Pamuk, S., The decomposition method for continuous population models for single and interacting species, Applied mathematics and computation, 163, 79-88, (2005) · Zbl 1062.92056
[6] Pamuk, S., An application for linear and nonlinear heat equations by adomian’s decomposition method, Applied mathematics and computation, 163, 89-96, (2005) · Zbl 1060.65653
[7] Pamuk, S., Solution of the porous media equation by adomian’s decomposition method, Physics letters A, 344, 184-188, (2005) · Zbl 1194.65148
[8] Murray, J.D., Mathematical biology, (1993), Springer Berlin · Zbl 0779.92001
[9] Pamuk, S., A review of some recent results for the approximate analytical solutions of non-linear differential equations, Mathematical problems in engineering, 2009, (2009), 34 pp. Article ID 202307 · Zbl 1182.35011
[10] Adomian, G., Solving frontier problems of physics: the decomposition method, (1994), Kluwer Academic Publishers Boston · Zbl 0802.65122
[11] Adomian, G., Solving frontier problems modelled by nonlinear partial differential equations, Computers & mathematics with applications, 22, 8, 91-94, (1991) · Zbl 0767.35016
[12] Wazwaz, A.M.; Gorguis, A., Exact solutions for heat-like and wave-like equations with variable coefficients, Applied mathematics and computation, 149, 1, 15-29, (2004) · Zbl 1038.65103
[13] Wazwaz, A.M., A reliable technique for solving the wave equation in an infinite one-dimensional medium, Applied mathematics and computation, 92, 1-7, (1998) · Zbl 0942.65107
[14] Ghorbani, A., Beyond Adomian polynomials: he polynomials, Chaos, solitons and fractals, 39, 3, 1486-1492, (2009) · Zbl 1197.65061
[15] Ghorbani, A.; Saberi-Nadjafi, J., He’s homotopy perturbation method for calculating Adomian polynomials, International journal of nonlinear sciences and numerical simulation, 8, 2, 229-232, (2007) · Zbl 1401.65056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.